| Model Number |
21-7343-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A dhr review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.No product or photographic evidence were provided to aid in this investigation.The complaint report offered insufficient details to determine whether this product functioned as intended, or was used in a manner consistent with its instructions for use (ifu) or failed to meet product specifications.Lacking any additional evidence, this complaint has been closed as unconfirmed.If the product is returned, smiths medical will reopen this complaint for further investigation.
Event or Problem Description
It was reported that leaking affected the milrinone patients.Three instances of leaking at the filter and one instance of leaking from the side port of the tubing.The cadd tubing number is 21-7343-24 and the lot# is 4232329.No patient injury was reported.